# SDR REXA2019012700149

- Difficulty date: January 27, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 26,206 hours, 17,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAILS IN SECTIONS [FS= 485  TO FS= 581, 9RBL] [FS=581 TO FS=661+32, 9RBL] [FS=661+32 TO FS=693, 9 RBL] [FS=693 TO FS=830, 9LBL/9RBL] AT PAX CABIN. FLOOR SEAT RAILS WERE REPLACED PER AMM 53-00-49.
